# SDR CA130722010

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,070 hours
- Engine: Cont IO520F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R646212
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON AN INSPECTION PRE-RUN UP IT WAS FOUND BY MAINTENANCE THAT THE FUEL PRESSURE WAS ON THE LOW SIDE OF THE GREEN BUT NOT IN THE STANDARD RANGE.  FURTHER INSPECTION REVEALED A WORN ENGINE DRIVEN FUEL PUMP,  THE FUEL PUMP WAS R & R WITH AN O/H UNIT AND THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.  THIS ENGINE ONLY HAS 972.9 HRS TTSO.
